# SDR UPS06247467

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT EMERGENCY LIGHT INOP IN ON POSITION.  REMOVED AND REPLACED C/P EMERGENCY LIGHT ASSY IAW MM 33-50-67-2.  SYSTEM OPS OK.
